Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2007, Article ID 31561, 26 pages
http://dx.doi.org/10.1155/2007/31561
Research Article

Multiobjective Output Feedback Control of a Class of Stochastic Hybrid Systems with State-Dependent Noise

Centre de Recherche en Automatique de Nancy (CRAN), Centre National de la Recherche Scientifique (CNRS), UMR 7039, Université Henri Poincaré, Nancy 1, BP 239, Vandœuvre-lès-Nancy Cedex 54506, France

Received 27 March 2006; Revised 12 January 2007; Accepted 9 March 2007

Academic Editor: Nahum Shimkin

Copyright © 2007 S. Aberkane et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Zhang and J. Jiang, “Bibliographical review on reconfigurable fault-tolerant control systems,” in Proceedings of the 5th IFAC Symposium on Fault Detection, Supervision and Safety of Technical Processes (SAFEPROCESS '03), pp. 265–276, Washington, DC, USA, June 2003.
  2. R. Srichander and B. K. Walker, “Stochastic stability analysis for continuous-time fault tolerant control systems,” International Journal of Control, vol. 57, no. 2, pp. 433–452, 1993. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. E. K. Boukas, P. Shi, and K. Benjelloun, “On stabilization of uncertain linear systems with jump parameters,” International Journal of Control, vol. 72, no. 9, pp. 842–850, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. E. K. Boukas, P. Shi, M. Karan, and C. Y. Kaya, “Linear discrete-time systems with Markovian jumps and mode dependent time-delay: stability and stabilizability,” Mathematical Problems in Engineering, vol. 8, no. 2, pp. 123–133, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. E. K. Boukas and N. F. Al-Muthairi, “ constant gain state feedback stabilization of stochastic hybrid systems with Wiener process,” Mathematical Problems in Engineering, vol. 2004, no. 4, pp. 333–345, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. E. K. Boukas, “Stabilization of stochastic nonlinear hybrid systems,” International Journal of Innovative Computing, Information and Control, vol. 1, no. 1, pp. 131–141, 2005. View at Google Scholar
  7. E. K. Boukas, “Static output feedback control for stochastic hybrid systems: LMI approach,” Automatica, vol. 42, no. 1, pp. 183–188, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  8. O. L. V. Costa, J. B. R. do Val, and J. C. Geromel, “Continuous-time state-feedback 2-control of Markovian jump linear systems via convex analysis,” Automatica, vol. 35, no. 2, pp. 259–268, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. D. P. de Farias, J. C. Geromel, J. B. R. do Val, and O. L. V. Costa, “Output feedback control of Markov jump linear systems in continuous-time,” IEEE Transactions on Automatic Control, vol. 45, no. 5, pp. 944–949, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. C. E. de Souza and M. D. Fragoso, “ control for linear systems with Markovian jumping parameters,” Control Theory and Advanced Technology, vol. 9, no. 2, pp. 457–466, 1993. View at Google Scholar · View at MathSciNet
  11. Y. Ji and H. J. Chizeck, “Controllability, stabilizability, and continuous-time Markovian jump linear quadratic control,” IEEE Transactions on Automatic Control, vol. 35, no. 7, pp. 777–788, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Y. Ji and H. J. Chizeck, “Jump linear quadratic Gaussian control in continuous time,” IEEE Transactions on Automatic Control, vol. 37, no. 12, pp. 1884–1892, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. M. Mahmoud, J. Jiang, and Y. Zhang, “Analysis of the stochastic stability for fault tolerant control systems,” in Proceedings of the 38th IEEE Conference on Decision & Control (CDC '99), vol. 4, pp. 3188–3193, Phoenix, Ariz, USA, December 1999. View at Publisher · View at Google Scholar
  14. M. Mahmoud, J. Jiang, and Y. Zhang, “Stochastic stability analysis of fault-tolerant control systems in the presence of noise,” IEEE Transactions on Automatic Control, vol. 46, no. 11, pp. 1810–1815, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. M. Mahmoud, J. Jiang, and Y. Zhang, “Stability of fault tolerant control systems driven by actuators with saturation,” in Proceedings of the 15th IFAC Triennial World Congress, Barcelona, Spain, July 2002.
  16. M. Mahmoud, J. Jiang, and Y. Zhang, Active Fault Tolerant Control Systems: Stochastic Analysis and Synthesis, vol. 287 of Lecture Notes in Control and Information Sciences, Springer, Berlin, Germany, 2003. View at Zentralblatt MATH · View at MathSciNet
  17. M. Mahmoud, J. Jiang, and Y. Zhang, “Optimal control law for fault tolerant control systems,” in Proceedings of the 39th IEEE Conference on Decision & Control (CDC '00), vol. 4, pp. 4126–4131, Sydney, Australia, December 2000. View at Publisher · View at Google Scholar
  18. P. Shi and E. K. Boukas, “-control for Markovian jumping linear systems with parametric uncertainty,” Journal of Optimization Theory and Applications, vol. 95, no. 1, pp. 75–99, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. P. Shi, E. K. Boukas, S. K. Nguang, and X. Guo, “Robust disturbance attenuation for discrete-time active fault tolerant control systems with uncertainties,” Optimal Control Applications and Methods, vol. 24, no. 2, pp. 85–101, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. S. Aberkane, J. C. Ponsart, and D. Sauter, “Output feedback stochastic stabilization of active fault tolerant control systems: LMI formulation,” in Proceedings of 16th IFAC World Congress, Prague, Czech Republic, July 2005.
  21. S. Aberkane, D. Sauter, J. C. Ponsart, and D. Theilliol, “ stochastic stabilization of active fault tolerant control systems: convex approach,” in Proceedings of the 44th IEEE Conference on Decision & Control, and the European Control Conference (CDC-ECC '05), pp. 3783–3788, Seville, Spain, December 2005. View at Publisher · View at Google Scholar
  22. S. Aberkane, J. C. Ponsart, and D. Sauter, “Output feedback control of a class of stochastic hybrid systems with Wiener process via convex analysis,” International Journal of Inovative Computing, Information and Control, vol. 2, no. 6, pp. 1179–1196, 2006. View at Google Scholar
  23. S. Aberkane, J. C. Ponsart, and D. Sauter, “Ellipsoidal output-feedback sets for control of a class of stochastic hybrid systems with state-dependant noise,” in Taming Heterogeneity and Complexity of Embedded Control, F. Lamnabhi-Lagarrigue, A. Loria, E. Panteley, and S. Laghrouche, Eds., ISTE, London, UK, 2007. View at Google Scholar
  24. C. E. de Souza, A. Trofino, and K. A. Barbosa, “Mode-independent filters for hybrid Markov linear systems,” in Proceedings of the 43rd IEEE Conference on Decision & Control (CDC '04), vol. 1, pp. 947–952, Atlantis, Paradise Island, Bahamas, December 2004.
  25. R. Z. Has'minskiĭ, Stochastic Stability of Differential Equations, vol. 7 of Monographs and Textbooks on Mechanics of Solids and Fluids: Mechanics and Analysis, Sijthoff & Noordhoff, Alphen aan den Rijn, The Netherlands, 1980. View at Zentralblatt MATH · View at MathSciNet
  26. C. Cheng, Q. Zhao, and F. Tao, “Stability and performance of the stochastic fault tolerant control systems,” in Proceedings of the 42nd IEEE Conference on Decision & Control (CDC '03), vol. 3, pp. 2484–2489, Maui, Hawaii, USA, December 2003.
  27. V. Dragan and T. Morozan, “Stability and robust stabilization to linear stochastic systems described by differential equations with Markovian jumping and multiplicative white noise,” Stochastic Analysis and Applications, vol. 20, no. 1, pp. 33–92, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  28. V. Dragan, T. Morozan, and A. Stoica, “2 optimal control for linear stochastic systems,” Automatica, vol. 40, no. 7, pp. 1103–1113, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. H. Tokunaga, T. Iwasaki, and S. Hara, “Multi-objective robust control with transient specifications,” in Proceedings of the 35th IEEE Conference on Decision & Control (CDC '96), vol. 3, pp. 3482–3483, Kobe, Japan, December 1996. View at Publisher · View at Google Scholar
  30. O. Toker and H. Özbay, “On the NP-hardness of solving bilinear matrix inequalities and simultaneous stabilization with static output feedback,” in Proceedings of the American Control Conference, vol. 4, pp. 2525–2526, Seattle, Wash, USA, June 1995.
  31. M. Fukuda and M. Kojima, “Branch-and-cut algorithms for the bilinear matrix inequality eigenvalue problem,” Computational Optimization and Applications, vol. 19, no. 1, pp. 79–105, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. H. D. Tuan and P. Apkarian, “Low nonconvexity-rank bilinear matrix inequalities: algorithms and applications in robust controller and structure designs,” IEEE Transactions on Automatic Control, vol. 45, no. 11, pp. 2111–2117, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. H. D. Tuan, P. Apkarian, and Y. Nakashima, “A new Lagrangian dual global optimization algorithm for solving bilinear matrix inequalities,” International Journal of Robust and Nonlinear Control, vol. 10, no. 7, pp. 561–578, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. A. Hassibi, J. How, and S. Boyd, “A path-following method for solving BMI problems in control,” in Proceedings of the American Control Conference, vol. 2, pp. 1385–1389, San Diego, Calif, USA, June 1999. View at Publisher · View at Google Scholar
  35. S. Ibaraki and M. Tomizuka, “Rank minimization approach for solving BMI problems with random search,” in Proceedings of the American Control Conference, vol. 3, pp. 1870–1875, Arlington, Va, USA, June 2001. View at Publisher · View at Google Scholar
  36. T. Iwasaki, “The dual iteration for fixed-order control,” IEEE Transactions on Automatic Control, vol. 44, no. 4, pp. 783–788, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  37. S. Kanev, C. Scherer, M. Verhaegen, and B. De Schutter, “Robust output-feedback controller design via local BMI optimization,” Automatica, vol. 40, no. 7, pp. 1115–1127, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet